MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)

ABBOTT MEDICAL (CRM-SYLMAR) CONFIRM; RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Model Number DM3500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product was returned for analysis.Interrogation results indicated that the device was at the elective replacement indicator (eri) or end of life (eol).The longevity assessment and visual screen test were acceptable.
 
Event or Problem Description
It was reported that the patient presented to the hospital with skin discomfort.The insertable cardiac monitor (icm) was explanted.There were no patient consequences.

Brand Name
CONFIRM
Common Device Name
RECORDER, EVENT, IMPLANTABLE CARDIAC, (WITHOUT ARRHYTHMIA DETECTION)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24934023
Report Number2017865-2026-08176
Device Sequence Number5179557
Product Code MXC
UDI-Device Identifier05415067027320
UDI-Public(01)05415067027320(10)P000177448(17)250126
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K163407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2025
Device Model NumberDM3500
Device Lot NumberP000177448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight48 KG